Alert archive / Arkansas / Flash Flood Warnings in 2018

Flash Flood Warning 50, NWS Jackson, MS

June 22, 2018Ashley County, Arkansas

NWS Jackson, MS issued this flash flood warning at Jun 22, 2018, 10:46 AM CDT for Ashley County, Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2018, 10:46 AM CDT (15:46 UTC)
Expired
Jun 22, 2018, 1:45 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Ashley County, AR

The radar

The Little Rock radar (KLZK), 182 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 12:43 PM CDTFLASH FLOODCrossett, ARCONTINUED STREET FLOODING IN CROSSETT. A FEW AREA COUNTY ROADS ALSO EXPERIENCING FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 117 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 3.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2018-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2018-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2162 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

260 
WGUS54 KJAN 221546
FFWJAN
ARC003-221845-
/O.NEW.KJAN.FF.W.0050.180622T1546Z-180622T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1046 AM CDT FRI JUN 22 2018

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Ashley County in southeastern Arkansas...

* Until 145 PM CDT.

* At 1045 AM CDT, local law enforcement reported thunderstorms 
  producing heavy rain across the warned area. Up to three inches of 
  rain have already fallen and additional heavy rainfall is expected 
  over the next few hours. Flash flooding is ongoing or expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Crossett, Hamburg, Wilmot, North Crossett, West Crossett, Portland,
  Montrose, Parkdale, Fountain Hill, Berlin, Old Milo, Snyder and
  Blanchton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3315 9211 3316 9214 3319 9214 3321 9213
      3321 9208 3324 9209 3325 9205 3328 9204
      3331 9198 3335 9199 3335 9197 3338 9196
      3340 9199 3339 9146 3301 9146 3301 9206
      3303 9209 3303 9211 3310 9214

$$

TW
1 follow-up statement
473 
WGUS74 KJAN 221838
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
138 PM CDT FRI JUN 22 2018

ARC003-221846-
/O.EXP.KJAN.FF.W.0050.000000T0000Z-180622T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashley AR-
138 PM CDT FRI JUN 22 2018

...THE FLASH FLOOD WARNING FOR ASHLEY COUNTY WILL EXPIRE AT 145 PM
CDT...

Thunderstorms have moved out of the area for now, but continue to 
monitor for the potential of additional thunderstorms with heavy 
rain that could move back into the later this afternoon. Continue to 
heed any road closures.

LAT...LON 3315 9211 3316 9214 3319 9214 3321 9213
      3321 9208 3324 9209 3325 9205 3328 9204
      3331 9198 3335 9199 3335 9197 3338 9196
      3340 9199 3339 9146 3301 9146 3301 9206
      3303 9209 3303 9211 3310 9214

$$

EC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 5:59 AM CDT, 4 hours 47 minutes earlier.

Area forecast discussion, Jun 22, 5:59 AM CDT, 4 hours 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
559 AM CDT Fri Jun 22 2018

...SEVERE THUNDERSTORMS POSSIBLE TODAY ACROSS PORTIONS OF THE
REGION...

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
With the exception of GTR where TSRA/SHRA activity continued,
IFR/MVFR cigs have developed areawide. These cigs will lift by 15Z
and VFR conds wl prevail away from TSRA activity. Numerous TSRA
coverage is expected today with the exception of the se where late
afternoon isold TSRA wl be psbl. TSRA activity wl cont tonight
along HWY 82 where a stalled front is expected. Elsewhere, TSRA
activity wl dissipate by 04Z Sat. /22/

&&

.DISCUSSION...
Today and Tonight: Early morning water vapor imagery/RAP analysis
showed the circulation around a nearly stacked low over southern
Illinois with a shortwave nearing the Ozarks that will continue to
swing around the base of the low today. Surface analysis had the
associated cold front dropping over the Missouri bootheel and
extending southwest across southwest Arkansas into northeast Texas.
The shortwave is expected to help initiate convection along the cold
front later this morning. Models agree that this activity will
spread east southeast into our northwest most zones shortly
thereafter eventually spreading to the Highway 84 corridor by late
afternoon. Our tropical airmass with greater than two inch PWATs got
dry slotted yesterday but a moist airmass remains over the region as
GOES total PW imagery suggests PWATs continue around 1.6 inches over
our CWA early this morning. Surface observations also had mid 70F
dew points over our CWA. Although the storms will get an early
start in our north they should encounter an environment with MLCAPEs
in excess of 2000j/k. Considering the flow around the low to our
north contributing to deep layer bulk shear around 40 kts, the
environment will support the potential for severe storms with
damaging wind and hail being the main threats. Locally heavy
rainfall will also be possible and a brief tornado or two cannot be
ruled out.

The nearly stack low will move northeast toward the Ohio River
Valley tonight and weaken stranding the cold front to stall across
our northern zones this evening before drifting back north toward
morning. Most of the convection over our CWA will dissipate this
evening with the loss of daytime heating but, convection will linger
in proximity of the frontal boundary through the night. There are at
least a couple models that suggest a complex of storms may develop
tonight and track along the stalled front, possibly dropping into
our CWA prior to sunrise. Wl maintain a MARGINAL area in our HWO
across the Highway 82 corridor to account for this threat.
Otherwise, temperatures will be held close to normal today due to
the convection and cloud cover but Saturday morning lows will be
warmer than normal again. /22/

This weekend: As a mid/upper trough pulls northeastward away from
the area, a surface front stalled across east AR into north MS will
retreat northward, with a surface ridge building in along the Gulf
Coast. This will begin to confine convection north of the region as
capping increases from the south. However, there remains the
potential for a complex of storms to brush the northern fringe of
the CWA into early Saturday as suggested by the 00Z Euro and some
CAM solutions, so chance POPs were maintained into that time period.
Otherwise, with fewer clouds/showers, temps will tick up again this
weekend, and given the remaining moist airmass, heat stress will
become more of a concern. We'll continue mention in the HWO for heat
indices approaching 105 over most of the CWA on Saturday, also now
including Sunday as well. It is possible a heat advisory may be
needed eventually for some portion of the area.

Monday through Thursday: The surface ridge will begin to retreat
eastward, resulting in an increase in diurnal convection as our
region moves to the periphery of said ridge. Outside of the rain,
generally warmer conditions are expected as mid/upper heights
increase over the area. With a rather humid airmass remaining in
place, heat stress could continue to be a concern. However, the
greater potential for clouds/rain will create uncertainty over daily
peak apparent temps. Eventually, we may need to highlight a heat
stress risk on one of more of these days in the HWO/graphics/NPW.
/DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       90  73  93  74 /  44  12   7   3
Meridian      91  73  94  74 /  50  15  10   3
Vicksburg     90  74  93  74 /  47  10   7   3
Hattiesburg   93  74  94  74 /  17   5   7   4
Natchez       91  74  92  74 /  17   5   8   3
Greenville    88  73  91  75 /  66  25  30   8
Greenwood     86  73  91  74 /  70  25  38  11

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

DL/22
Hazardous weather outlook, Jun 22, 10:23 AM CDT, 23 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1023 AM CDT Fri Jun 22 2018

ARZ074-231530-
Ashley-
1023 AM CDT Fri Jun 22 2018

This hazardous weather outlook is for portions of southeast
Arkansas.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly remainder of today

FLOODING
THREAT...Elevated
TIMING...remainder of today

Severe thunderstorms capable of producing damaging wind gusts and
hail are possible today. A brief tornado cannot be ruled out as
well.

Isolated severe thunderstorms will also be possible late tonight,
with again the main threats being hail and damaging winds gusts.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flash flooding is likely as rainfall totals today range from 2 to
5 inches with locally higher amounts.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Maximum heat index values approaching 105 degrees are possible on
Saturday into early next week. This may result in elevated heat
stress levels.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

ARZ075-MSZ018-019-025>039-231530-
Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-Humphreys-
Holmes-Attala-Winston-Noxubee-
1023 AM CDT Fri Jun 22 2018

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, east central Mississippi, and
north central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly remainder of today

FLOODING
THREAT...Limited
TIMING...remainder of today

Severe thunderstorms capable of producing damaging wind gusts and
hail are possible today. A brief tornado cannot be ruled out as
well.

Isolated severe thunderstorms will also be possible late tonight,
with again the main threats being hail and damaging winds gusts.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flash flooding is possible today as rainfall totals range from 1
to 3 inches with locally higher amounts.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Maximum heat index values approaching 105 degrees are possible on
Saturday into early next week. This may result in elevated heat
stress levels.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

LAZ007>009-015-016-023-025-MSZ040-047-231530-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Tensas-Issaquena-Warren-
1023 AM CDT Fri Jun 22 2018

This hazardous weather outlook is for portions of northeast
Louisiana, and west central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...remainder of today

FLOODING
THREAT...Elevated
TIMING...remainder of today

Severe thunderstorms capable of producing damaging wind gusts and
hail are possible today. A brief tornado cannot be ruled out as
well.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flash flooding is possible today as rainfall totals range from 1
to 3 inches with locally higher amounts.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Maximum heat index values approaching 105 degrees are possible on
Saturday into early next week. This may result in elevated heat
stress levels.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

MSZ041>046-048>053-231530-
Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-
Newton-Lauderdale-Claiborne-
1023 AM CDT Fri Jun 22 2018

This hazardous weather outlook is for portions of central
Mississippi, and southwest Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...remainder of today

FLOODING
THREAT...Limited
TIMING...remainder of today

Severe thunderstorms capable of producing damaging wind gusts and
hail are possible today. A brief tornado cannot be ruled out as
well.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flash flooding is possible today as rainfall totals range from 1
to 3 inches with locally higher amounts.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Maximum heat index values approaching 105 degrees are possible on
Saturday into early next week. This may result in elevated heat
stress levels.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

LAZ026-MSZ054>066-072-231530-
Concordia-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-
1023 AM CDT Fri Jun 22 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
south central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...remainder of today

Isolated severe thunderstorms capable of producing damaging wind
gusts and hail are possible today. A brief tornado cannot be ruled
out as well.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Maximum heat index values approaching 105 degrees are possible on
Saturday into early next week. This may result in elevated heat
stress levels.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

MSZ073-074-231530-
Lamar-Forrest-
1023 AM CDT Fri Jun 22 2018

This hazardous weather outlook is for portions of southeast
Mississippi.

.DAY ONE...The rest of Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Maximum heat index values approaching 105 degrees are possible on
Saturday into early next week. This may result in elevated heat
stress levels.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

LAZ024-231530-
Catahoula-
1023 AM CDT Fri Jun 22 2018

This hazardous weather outlook is for portions of northeast
Louisiana.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...remainder of today

FLOODING
THREAT...Limited
TIMING...remainder of today

Isolated severe thunderstorms capable of producing damaging wind
gusts and hail are possible today. A brief tornado cannot be ruled
out as well.

(https://www.weather.gov/images/jan/graphicast/1.png)

Flash flooding is possible today as rainfall totals range from 1
to 3 inches with locally higher amounts.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Maximum heat index values approaching 105 degrees are possible on
Saturday into early next week. This may result in elevated heat
stress levels.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of today.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/jan/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Jun 22, 8:49 AM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
849 AM CDT FRI JUN 22 2018

ARZ074-221430-
Ashley AR-
849 AM CDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ASHLEY COUNTY UNTIL 930
AM CDT...

At 849 AM CDT, Meteorologists were tracking a strong thunderstorm 7
miles southeast of Ingalls, or 12 miles north of West Crossett,
moving southeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  North Crossett, Fountain Hill and Old Milo around 905 AM CDT.
  Hamburg around 915 AM CDT.
  Berlin around 925 AM CDT.

Other locations impacted by this storm include Blanchton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3321 9208 3324 9209 3325 9205 3327 9204
      3328 9204 3328 9200 3330 9200 3331 9198
      3335 9199 3335 9197 3338 9196 3340 9199
      3340 9186 3333 9153 3301 9173 3301 9187
      3321 9211
TIME...MOT...LOC 1349Z 299DEG 35KT 3332 9205

TW
Local storm report, Jun 22, 9:02 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
902 AM CDT FRI JUN 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     FLASH FLOOD      1 NNE CROSSETT          33.14N 91.96W
06/22/2018                   ASHLEY             AR   PUBLIC

            WATER COVERING 1ST AVE IN CROSSETT.

&&

TW
Special weather statement, Jun 22, 9:08 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
908 AM CDT FRI JUN 22 2018

MSZ026-221445-
Grenada MS-
908 AM CDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT GRENADA COUNTY UNTIL 945 AM
CDT...

At 908 AM CDT, Meteorologists were tracking a strong thunderstorm
near Paynes, or near Charleston, moving east at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of Grenada County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3387 8977 3387 8951 3368 8951 3368 8965
      3369 9014 3381 9013 3381 8998 3382 8998
      3382 8993 3390 8992 3390 8977
TIME...MOT...LOC 1408Z 276DEG 47KT 3395 9002

TW
Local storm report, Jun 22, 9:12 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
912 AM CDT FRI JUN 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     FLASH FLOOD      1 SSE CROSSETT          33.11N 91.96W
06/22/2018                   ASHLEY             AR   PUBLIC

            ADDITIONAL STREETS COVERED IN WATER AROUND
            CROSSETT INCLUDING DOGWOOD DR. PICTURES
            RELAYED VIA SOCIAL MEDIA.

&&

TW
Special weather statement, Jun 22, 9:30 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
930 AM CDT FRI JUN 22 2018

ARZ074-221515-
Ashley AR-
930 AM CDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ASHLEY COUNTY UNTIL
1015 AM CDT...

At 930 AM CDT, Meteorologists were tracking a strong thunderstorm
over Hamburg, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Berlin around 935 AM CDT.
  Portland around 955 AM CDT.
  Wilmot and Parkdale around 1000 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3330 9180 3324 9146 3301 9146 3301 9193
TIME...MOT...LOC 1430Z 291DEG 25KT 3320 9176

TW
Special weather statement, Jun 22, 9:54 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Jackson MS
954 AM CDT FRI JUN 22 2018

MSZ018-221530-
Bolivar MS-
954 AM CDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BOLIVAR COUNTY
UNTIL 1030 AM CDT...

At 953 AM CDT, Meteorologists were tracking a strong thunderstorm
over Gunnison, or 9 miles northeast of Rosedale, moving east at 40
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Deeson around 1000 AM CDT.
  Shelby around 1010 AM CDT.

Other locations impacted by this storm include Winstonville, Duncan
and Alligator.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3390 9066 3388 9106 3393 9101 3395 9106
      3398 9106 3400 9102 3397 9100 3396 9097
      3398 9096 3402 9099 3402 9090 3403 9089
      3406 9089 3408 9087 3412 9066
TIME...MOT...LOC 1453Z 262DEG 37KT 3397 9096

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:55 AM CDTSpecial Weather StatementJANAshley50 min
Jun 22, 7:16 AM CDTSevere Thunderstorm WarningJANAshley44 min
Jun 22, 7:52 AM CDTSevere Thunderstorm WarningJANAshley53 min
Jun 22, 8:41 AM CDTFlash Flood WarningJANAshley2 hr
Jun 22, 8:49 AM CDTSpecial Weather StatementJANAshley41 min
Jun 22, 9:30 AM CDTSpecial Weather StatementJANAshley45 min
Jun 22, 9:37 AM CDTSevere Thunderstorm WarningJANAshley68 min
Jun 22, 9:51 AM CDTSevere Thunderstorm WarningJANAshley, Chicot54 min
Jun 22, 1:49 PM CDTSpecial Weather StatementJANChicot26 min
Jun 22, 2:04 PM CDTFlash Flood WarningJANChicot3 hr
Jun 22, 2:13 PM CDTSevere Thunderstorm WarningJANChicot47 min
Jun 22, 2:55 PM CDTSpecial Weather StatementJANAshley35 min
Jun 22, 3:16 PM CDTSpecial Weather StatementJANChicot29 min

Nearby

Flash Flood Warnings in Arkansas, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.